RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 105, Number 2, Pages 292–310 (Mi tmf1375)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectrum of the non-Markov parameter for hydrodynamic systems

N. R. Khusnutdinov, R. M. Yul'met'yev

Kazan State Pedagogical University

Abstract: The spectrum of non-Markov parameter of the hydrodynamic systems is calculated for the three dynamic variables: fluctuation of the number particle density, transverse and longitudinal fluxes fluctuations. Non-Markov properties on the various levels of hydrodynamic description are demonstrated.

Full text: PDF file (1985 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 105:2, 1426–1441

Bibliographic databases:

Received: 25.05.1994
Revised: 06.06.1995

Citation: N. R. Khusnutdinov, R. M. Yul'met'yev, “Spectrum of the non-Markov parameter for hydrodynamic systems”, TMF, 105:2 (1995), 292–310; Theoret. and Math. Phys., 105:2 (1995), 1426–1441

Citation in format AMSBIB
\Bibitem{KhuYul95}
\by N.~R.~Khusnutdinov, R.~M.~Yul'met'yev
\paper Spectrum of the non-Markov parameter for hydrodynamic systems
\jour TMF
\yr 1995
\vol 105
\issue 2
\pages 292--310
\mathnet{http://mi.mathnet.ru/tmf1375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1601149}
\zmath{https://zbmath.org/?q=an:0870.60101}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 105
\issue 2
\pages 1426--1441
\crossref{https://doi.org/10.1007/BF02070937}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UP84300009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1375
  • http://mi.mathnet.ru/eng/tmf/v105/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mokshin, A. V. Chvanova, R. M. Khusnutdinov, “Mode-coupling approximation in a fractional-power generalization: Particle dynamics in supercooled liquids and glasses”, Theoret. and Math. Phys., 171:1 (2012), 541–552  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:357
    Full text:74
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019